# SDR HNAA2016031600084

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 57,198 hours, 63,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Light Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH AT F/A PANEL BACK LIGHT IS INOPERATIVE.  R & R BULB IN F/A PANEL.  OPS CHECKED GOOD.  OK FOR SERVICE.
